# SDR R61A201706150411

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 77-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RT INBD SEAT TRACK, FRAMES 77 - 84.  REMOVED AND REPLACED THE SEAT TRACK.
